The property of the continuation of the convergence of the distribution function of intermediate order statistics under power normalizations is studied on an arbitrary nondegenerate interval to the whole real line.
Digital Object Identifier (DOI)
M. Barakat, H.; M. Nigm, E.; and E.O.Abo-zaid
"On the continuation of the limit distribution of intermediate order statistics under power normalization,"
Journal of Statistics Applications & Probability: Vol. 2
, Article 8.
Available at: https://dc.naturalspublishing.com/jsap/vol2/iss2/8